# SDR UPS01236032

- Difficulty date: June 11, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHEEL WELL FIRE LIGHT ILLUMINATED AFTER TAKEOFF.  LIGHT WENT OUT AFTER GEAR EXTENTSION.  A/C FLOWN TO SDF WITH LANDING GEAR DOWN AT 250 KTS.  2ND PAGE/ REF ITEM 1 PREVIOUS LOG PAGE WHEEL WELL FIRE WARN LIGHT ON AFTER GEAR RETRACTION.  NO DEFECTS NOTED, TESTED W/W FIRE DETECTION SYSTEM 26-12-01 AND INSPECTED BRAKES AND TIRES, APU DUCTING AND APU EXHAUST ALL NORMAL.  SUSPECT QUICK TURN AND WARM BRAKES.  OK FOR SERVICE.  REF SIGN OFF PREVIOUS LOG PAGE: INSPECTED BRAKES PER M/M 32-41-31 INSPECTED TIRES PER M/M 32-45-01 AND GMM CHAPTER 10-2-1 TIRE PRESSURES PER 12-15-31.
